# SDR ASAA2025091161449

- Difficulty date: September 11, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL RH STA 767 TO 787 HAS CORROSION IN MULTIPLE SPOTS. GROUNDED - YES. REMOVED AND REPLACED TRANSITION PANEL IAW SRM 51-40-02 AND BAC DWG 146A0081 REV: A. ORIGINAL THICKNESS .040, REMAINING THICKNESS .020. MAT LOSS .020 AND IS FOUND TO BE OUT OF LIMITS.
